MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT CATHETER WITH SHERLOCK 3CG TPS STYLET (5F) (DL) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT CATHETER WITH SHERLOCK 3CG TPS STYLET (5F) (DL) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
 
Event or Problem Description
It was reported by healthcare professional, "nurse has a patient with powerpicc ft 5f dl ck000671 regv3387.She states it is clotted and they want to use alteplase and need the pv of the catheter.Nurse was informed the total length of this catheter prior to cutdown is 55cm with pv of 0.56 ml for each lumen.Informed that she will need to find out what the catheter was cutdown to and calculate the current pv.".

Brand Name
POWERPICC FT CATHETER WITH SHERLOCK 3CG TPS STYLET (5F) (DL) (TPS)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16588006
Report Number3006260740-2023-00924
Device Sequence Number6099750
Product Code LJS
UDI-Device Identifier00801741130878
UDI-Public(01)00801741130878
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue NumberCK000671
Device Lot NumberREGV3387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown